# SDR 96UAL900877

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 69427332
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WHILE DOING FLIGHT CONTROL CHECK, FOUND RUDDER HAS A BINDING OR GRINDING FEEL WHEN DISPLACED TO RIGHT THE LAST FEW INCHES OF FULL TRAVEL.  THE  RUDDER POWER CONTROL UNIT FORWARD MANIFOLD CLEVIS BOLT GUIDE BUSHING WAS BROKEN.  REPLACED BUSHING.  OPS CHECK GOOD.
